Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A new proof of the completeness of the Łukasiewicz axioms


Author: C. C. Chang
Journal: Trans. Amer. Math. Soc. 93 (1959), 74-80
MSC: Primary 02.25
DOI: https://doi.org/10.1090/S0002-9947-1959-0122718-1
MathSciNet review: 0122718
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.25

Retrieve articles in all journals with MSC: 02.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0122718-1
Article copyright: © Copyright 1959 American Mathematical Society